A robust adaptive robot controller


Berghuis, Harry and Ortega, Romeo and Nijmeijer, Henk (1993) A robust adaptive robot controller. IEEE transactions on robotics and automation, 9 (6). pp. 825-830. ISSN 1042-296X

open access
Abstract:A globally convergent adaptive control scheme for robot motion control with the following features is proposed. First, the adaptation law possesses enhanced robustness with respect to noisy velocity measurements. Second, the controller does not require the inclusion of high gain loops that may excite the unmodeled dynamics and amplify the noise level. Third, we derive for the unknown parameter design a relationship between compensator gains and closed-loop convergence rates that is independent of the robot task. A simulation example of a two-DOF manipulator featuring some aspects of the control scheme is given
Item Type:Article
Copyright:© 1993 IEEE
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/15044
Official URL:https://doi.org/10.1109/70.265925
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 111942